Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it possible to get pregnant when one ovary is removed due to cancer and other has cyst ?

I had one ovary removed due to a tumour which turned out it was cancer. My other ovary has cysts on it. Now I am wanting to get pregnant. Anyone else out there in the same situation?
Asked On : Thu, 28 Apr 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
your suffering from ovarian cyst which is very common in reproductive age.if your menses are not regular which is common in cystic ovary,chances to concieve is very less.but Leaving cysts untreated can result in a variety of conditions such as endometriosis, ovarian cancer.
Homeopathic medicine offers more options for treating your ovarian cysts. Depending on the symptoms accompanying the cysts, there are different remedy.Depending on the dosage it can eliminate cysts, regulate ovulation and relieve painful menstruation.and wil allow you to concieve healthy baby.
good luck.
Answered: Thu, 28 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor